# SDR DHL95724001

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LANDING GEAR LEVER WOULD NOT GO PAST OFF.  MOVED LEVER TO UP USING OVERRIDE SWITCH.  LEVER LATCH AND LIGHTS CIRCUIT BREAKER POPPED P6-3.  RESTORED AIRCRAFT TO FLIGHT MODE PER ALTERNATE PROCEDURE.  CLEANED LEFT MAIN GEAR AIR GROUND PROXIMITY SWITCHES.  COULD NOT DUPLICATE ON GROUND PER MM 3230.
